# SDR 05FDEA02378

- Difficulty date: August 10, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 40,249 hours, 26,998 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP KEEL BEAM HAS CORROSION ON OB FLANGE BS 950B-970 STR-29R.   FABRICATED & INSTALLED REPAIR STRAP PER FED EX SR-27-53-023, REV. A., SR27-53-013A,   SRM 53-10-4.
